Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 479049, 9 pages
http://dx.doi.org/10.1155/2013/479049
Research Article

Second-Order Impulsive Differential Equations with Functional Initial Conditions on Unbounded Intervals

Dipartimento di Matematica e Informatica, Università della Calabria, 87036 Arcavacata di Rende, Cosenza, Italy

Received 29 December 2012; Accepted 27 February 2013

Academic Editor: Feliz Minhós

Copyright © 2013 Luigi Muglia and Paolamaria Pietramala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Vittorio Colao, Luigi Muglia, and Hong-Kun Xu, “Existence of solutions for a second-order differential equation with non-instantaneous impulses and delay,” Annali Di Matematica Pura Ed Applicata, vol. 195, no. 3, pp. 697–716, 2016. View at Publisher ยท View at Google Scholar